# SDR ASAA2016070317268

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 65207269
- Condition: Cracked
- Location: Bs 500-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION PANEL BS 500 - 500B CRACKED.  ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED NEW TRANSITION PANEL IAW SRM 51-40-05-0G-0
